# SDR ASAA1047440

- Difficulty date: January 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 41,633 hours, 23,031 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486149
- Condition: Dented
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MIDFLAP TRAILING EDGE WEDGE HAS A CLUSTER OF DENTS APPROX 43 INCHES 49 INCHES FROM I/B EDGE.  PREPPED DAMAGED AREA, FABBED FILLER AND DOUBLER, BONDED.
